Pfaffian Correlation Functions of Planar Dimer Covers

Michael Aizenman, Manuel Laínz Valcázar, Simone Warzel

Research output: Contribution to journalArticle

1 Scopus citations

Abstract

The Pfaffian structure of the boundary monomer correlation functions in the dimer-covering planar graph models is rederived through a combinatorial/topological argument. These functions are then extended into a larger family of order–disorder correlation functions which are shown to exhibit Pfaffian structure throughout the bulk. Key tools involve combinatorial switching symmetries which are identified through the loop-gas representation of the double dimer model, and topological implications of planarity.

Original languageEnglish (US)
Pages (from-to)1078-1091
Number of pages14
JournalJournal of Statistical Physics
Volume166
Issue number3-4
DOIs
StatePublished - Feb 1 2017

All Science Journal Classification (ASJC) codes

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Fingerprint Dive into the research topics of 'Pfaffian Correlation Functions of Planar Dimer Covers'. Together they form a unique fingerprint.

Cite this